Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


parasite
Feb 20, 2009

Ive been hiv and healthy for yrs but 6 months ago i got a parasite (giardia) and it wont go away.. ive been on medicationfor it but they cant seem to kill it. Obviously i cant take my HIV meds due to my sensitive stomach and im starting to get worried. the drs dont seem to be, they just keep writing me another prescription. would u happen to have any advice? Im at wits end

rob

Response from Dr. Frascino

Hi Rob,

You've been off your HIV meds for six months due to Giardia and you ask if I have any advice? Yep, I certainly do. I'd suggest you find a more competent HIV specialist! Six months is way too long to be dealing with this problem (and dangerously long to be off your antiretrovirals!). If an HIV specialist can't resolve the Giardia/sensitive-stomach problem, he'll refer you to an infectious disease specialist and/or gastroenterologist.

Good luck.

Dr. Bob



Previous
sex with hiv+
Next
PEP Treatment HELP? (PROPER CONDOM USE, 2009) (PEP AND THE NEED FOR HIV SPECIALIST, 2009)

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement